You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Laplace Transforms Related to Excursions of a One-Dimensional Diffusion
Jim Pitman and Marc Yor
Vol. 5, No. 2 (Apr., 1999), pp. 249-255
Published by: International Statistical Institute (ISI) and the Bernoulli Society for Mathematical Statistics and Probability
Stable URL: http://www.jstor.org/stable/3318434
Page Count: 7
You can always find the topics here!Topics: Laplace transformation, Brownian motion, Mathematics, Density, Markov processes, Hyperbolic functions, Martingales, Speedometers, Speed
Were these topics helpful?See something inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Various known expressions in terms of hyperbolic functions for the Laplace transforms of random times related to one-dimensional Brownian motion are derived in a unified way by excursion theory and extended to one-dimensional diffusions.
Bernoulli © 1999 Bernoulli Society for Mathematical Statistics and Probability